# SDR CA090113006

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 28,642 hours
- Engine: Pwa PT6A20
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432622
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED THAT THE PEDAL WAS LOOSE IN FLIGHT, SO HE LOOKED DOWN AND COULD SEE IT NOT ATTACHED TO THE TOP OF RT PEDAL. (TC NR 20090113006)
